# SDR CA140710005

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,769 hours
- Engine: Pwc PW150A
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: 9722010503
- Condition: Stuck
- Location: Lav Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, A PASSENGER BECAME LOCKED INSIDE THE LAVATORY COMPARTMENT. CREW HAD TO USE THE FIRE AXE TO OPEN THE LAVATORY DOOR. MAINTENANCE VISUAL INSPECTION OF THE LOCK ASSEMBLY REVEALED THAT IT WAS STUCK IN THE EXTENDED POSITION AND THE TEFLON LOCK BOLT BROKEN. SURROUNDING STRUCTURE, DAMAGED BY THE USE OF THE FIRE AXE, WAS REPAIRED AND THE  LOCK ASSEMBLY WAS REPLACED AND DOOR OPERATION CHECKED SERVICEABLE.
